# SDR DALA2025052203956

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 55,724 hours, 26,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:803, 33CD OVERHEAD EXIT SIGN COVER CAME OFF. (0978671)
